# SDR SA06059

- Difficulty date: August 8, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE FORWARD RIGHT SIDE SERVICE DOOR EMERGENCY ESCAPE SLIDE YELLOW AND WHITE LANYARDS WERE FOUND INCORRECTLY ROUTED THROUGH THE SLIDER HANDLE.  MAINTENANCE CORRECTLY ROUTED THE LANYARDS.
